# SDR ASOA201001433

- Difficulty date: September 16, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 589-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9L AT FS269 AND FS613 AND FS 645 4EA MINOR CORROSION SPOTS.  R & R SEAT TRACK 9L AT FS 589 TO FS 677 IAW AMM TASK 53-00-49-000-801 AND TASK 53-00-49-400-801.
